GingerSnapple

109d

I'm suffering and I don't know if it's my new medication or my medical conditions getting worse.

TW: Menstruation, Blood mentioned

So I just started Norethindrone, a progesterone only birth control. I just started my 3rd month. I've been breaking out everywhere, my chest, my back, and my face have been the worst. My periods have felt probably the worst they've ever been and they don't stop. Since I started the medication, I haven't stopped bleeding and the cramps have been getting so bad I get nauseous. My chest hurts, which only ever happened with my period when I was just starting to have a period, when I was a kid.
I'm constantly tired and sore. Working has been a nightmare. Constantly Bleeding has been awful, especially when it's unpredictable. I could be spotting then an hour later I've bleed through.
I know there's an adjustment period with this, but this doesn't feel like I'm adjusting. My body never acted like this when I started and was on my last medication.

Has anyone had this problem before with this medication.. or could this be something else?

Inflammatory Disease of Cervix, Vagina & Vulva

Polycystic Ovary (PCOS)

Norethisterone

Norethisterone

View all
  • Maryn123

    103d

    Hi, I'm not familiar with this side effect from the medicine but it could be one, especially if it started after you started taking the medicine. I think the correct thing is to go to your gynecologist who will examine you and decide if a medication change is necessary or if it is something else. You don't have to suffer.

    • GingerSnapple

      99d

      Thank you, unfortunately this is under my gynecologists recommendation.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.